| Catalog Number |
05964067001 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lithium reagent lot number was 938028.The reagent expiration date was requested, but not provided.The investigation is ongoing.
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the lithium assay on a cobas 8000 c 502 module.The patient had an indication of voluntary lithium administration.Testing performed on the patient on (b)(6) 2026 and approximately 10 a.M.On (b)(6) 2026 yielded high lithium values.At 3:00 p.M.On (b)(6) 2026, a sample was collected from the patient and tested, resulting in a lithium value of 0.39 mmol/l.Another sample collected from the patient at 8:00 p.M.On (b)(6) 2026 resulted in a lithium value of 1.96 mmol/l.When this value was compared to previous results, the 0.39 mmol/l result from the 3:00 p.M.Sample was then questioned.The 3:00 p.M.Sample from on (b)(6) 2026 was then repeated, resulting in a lithium value of 1.54 mmol/l with a data flag.The 3:00 p.M.Sample from on (b)(6) 2026 was repeated again on (b)(6) 2026, resulting in a lithium value of "1.70 - 1.64" mmol/l with a data flag.No specific value was provided.
Additional Manufacturer Narrative
The field service engineer replaced the wash station tubing and the sample probe.Calibrations and cuvette wash checks were performed with successful results.The investigation determined the service actions resolved the issue.